REAL

Covering theorems for Artinian rings

Borbély, A. and Bódi, Viktor and Brindza, B. and Krausz, T. (1997) Covering theorems for Artinian rings. Publicationes Mathematicae Debrecen, 51 (3-4). pp. 323-329. ISSN 0033-3883

[img]
Preview
PDF
1037212.pdf

Download (181Kb)

Abstract

The covering properties of Artinian rings which depend on their additive structure only, are investigated.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
Depositing User: Erika Bilicsi
Date Deposited: 16 Nov 2012 08:07
Last Modified: 16 Nov 2012 08:07
URI: http://real.mtak.hu/id/eprint/3385

Actions (login required)

View Item View Item